I keep getting handed pills I got given sertaline but that made me 100x worse. I think I have anxiety and now they have given me beta blockers.. my mind is constantly full I cant not think about something is this anxiety ? My heart rate is all over the place my body jerks please someone help
I am so sorry that you are feeling so bad. Anxiety can give you the symptoms that you describe. It is like your fight or flight is turned on and you cannot turn it off. I did not do well on Sertaline either. I was also given Propranolol. It may help with your heart rate and some physical symptoms. Try it and see if it helps. Be aware that it MAY make you dizzy and feel faint if you get up from bed or a chair too quickly. Try to give it a few days. Let me know how you do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2013 • 2 answers
Posted 14 Aug 2016 • 0 answers
Posted 25 Feb 2017 • 0 answers
Posted 27 Aug 2017 • 0 answers
Posted 21 Nov 2017 • 1 answer